# SDR AALA950569

- Difficulty date: April 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Strip
- Part number: A3060719103
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTS AT ROW 36 INOPERATIVE.  RECONNECTED EMERGENCY EXIT FLOOR PATH LIGHTS AT 36HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
